MAUDE Adverse Event Report: Ferris Mfg. Corp. PolyMem MAX Silver Non-Adhesive Pad Dressing; PolyMem Silver MAX

Ferris Mfg. Corp. PolyMem MAX Silver Non-Adhesive Pad Dressing; PolyMem Silver MAX
Model Number 1088
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/20/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a dressing change, a patient's wound had small pieces of polymem stuck to the wound.Clinician was able to pick the pieces of dressing off with her fingers.There were no adverse problems for the patient.It was discovered the clinician applied polymem max on a dry wound without moistening the dressing slightly prior to application, contrary to ifu guidance for appropriate use of the device.

Brand Name
PolyMem MAX Silver Non-Adhesive Pad Dressing
Common Device Name
PolyMem Silver MAX
Manufacturer (Section D)
Ferris Mfg. Corp.
5133 northeast parkway
fort worth TX 76106
Manufacturer (Section G)
Ferris Mfg. Corp.
5133 northeast parkway
fort worth TX 76106
Manufacturer Contact
adair claycomb
5133 northeast parkway
fort worth, TX 76106
+1(817)900-1306
MDR Report Key50092605
Report Number1419520-2026-00011
Device Sequence Number13212396
Product Code FRO
UDI-Device Identifier10735471010889
UDI-Public(01)10735471010889
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K031307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1088
Device Catalogue Number1088
Device Lot Number08526A1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown